Table of Contents Author Guidelines Submit a Manuscript
Journal of Control Science and Engineering
Volume 2014, Article ID 573959, 4 pages
http://dx.doi.org/10.1155/2014/573959
Research Article

Controllability of Singular Linear Systems by Legendre Wavelets

1College of Electrical and Information Engineering, Hunan University, Changsha, Hunan 410082, China
2School of Electrical and Automation Engineering, Hefei University of Technology, Hefei, Anhui 230009, China

Received 9 August 2014; Revised 26 October 2014; Accepted 28 October 2014; Published 20 November 2014

Academic Editor: Zengqiang Chen

Copyright © 2014 Wenxin Yu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Misra, P. Van Dooren, and A. Varga, “Computation of structural invariants of generalized state-space systems,” Automatica, vol. 30, no. 12, pp. 1921–1936, 1994. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. K. Murugesan and V. Balakumar, “Study on singular systems of index three via Runge-Kutta method of order-10,” International Journal of Pure and Applied Mathematics, vol. 70, no. 5, pp. 723–733, 2011. View at Google Scholar · View at Scopus
  3. M. Essabre, J. Soulami, and E. Elyaagoubi, “Design of state observer for a class of non linear singular systems described by Takagi-Sugeno model,” Contemporary Engineering Sciences, vol. 6, no. 1–4, pp. 99–109, 2013. View at Google Scholar · View at Scopus
  4. M. Razzaghi and S. Yousefi, “Legendre wavelets direct method for variational problems,” Mathematics and Computers in Simulation, vol. 53, no. 3, pp. 185–192, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. M. Razzaghi and S. Yousefi, “The Legendre wavelets operational matrix of integration,” International Journal of Systems Science: Principles and Applications of Systems and Integration, vol. 32, no. 4, pp. 495–502, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. X.-Y. Zheng, X.-F. Yang, and Y. Wu, “Technique for solving differential equation by extended Legendre wavelets,” in Proceedings of the International Conference on Wavelet Analysis and Pattern Recognition (ICWAPR '08), pp. 667–671, Hong Kong, August 2008. View at Publisher · View at Google Scholar · View at Scopus
  7. M. Razzaghi and S. Yousefi, “Legendre wavelets method for constrained optimal control problems,” Mathematical Methods in the Applied Sciences, vol. 25, no. 7, pp. 529–539, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. M. Razzaghi and S. Yousefi, “Legendre wavelets direct method for variational problems,” Mathematics and Computers in Simulation, vol. 53, no. 3, pp. 185–192, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. M. Razzaghi and S. Yousefi, “Legendre wavelets method for constrained optimal control problems,” Mathematical Methods in the Applied Sciences, vol. 25, no. 7, pp. 529–539, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. F. Mohammadi and M. M. Hosseini, “A new Legendre wavelet operational matrix of derivative and its applications in solving the singular ordinary differential equations,” Journal of the Franklin Institute: Engineering and Applied Mathematics, vol. 348, no. 8, pp. 1787–1796, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. M. Razzaghi and S. Yousefi, “Legendre wavelets method for the solution of nonlinear problems in the calculus of variations,” Mathematical and Computer Modelling, vol. 34, no. 1-2, pp. 45–54, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. N. Irfan and S. Kapoor, “Quick glance on different wavelets and their operational matrix properties: a review,” International Journal of Research and Reviews in Applied Sciences, vol. 8, no. 1, 2011. View at Google Scholar
  13. E. de Souza and S. P. Bhattacharyya, “Controllability, observability and the solution of AX-XB=C,” Linear Algebra and its Applications, vol. 39, pp. 167–188, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. L. Lerer and L. Rodman, “Sylvester and Lyapunov equations and some interpolation problems for rational matrix functions,” Linear Algebra and Its Applications, vol. 185, pp. 83–117, 1993. View at Publisher · View at Google Scholar · View at Scopus
  15. B. Zhou and G.-R. Duan, “A new solution to the generalized Sylvester matrix equation AV-EVF=BW,” Systems and Control Letters, vol. 55, no. 3, pp. 193–198, 2006. View at Publisher · View at Google Scholar · View at Scopus